MathSciNet Relay Station
MathSciNet bibliographic data
MR912654 60G17 (28A12 28A75 60J65)
Perkins, Edwin A.; Taylor, S. James Uniform measure results for the image of subsets under Brownian motion. Probab. Theory Related Fields 76 (1987), no. 3, 257–289.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement